KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Interpolation on Real Algebraic Curves to Polynomial Data

TitleInterpolation on Real Algebraic Curves to Polynomial Data
Publication TypeJournal Article
Year of Publication2013
AuthorsBos, L, Lagu, I
Journal Dolomites Research Notes on Approximation
Volume6
Issue1
Pagination1-25
Date Published09/2013
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywordsalgebraic curves, bivariate interpolation
URLhttp://drna.padovauniversitypress.it/2013/1/1
DOI10.14658/pupj-drna-2013-1-1